# SDR SWAA982593

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 654582939
- Condition: Corroded
- Location: Bs 297-305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND CORRODED T-CHORD, RBL 16, AT BS 297 TO 305, WL 150.  REMOVED AND REPLACED PER BOEING SRM.
